Asian Journal of Mathematics and Physics

Asian Journal of Mathematics and Physics is an international journal which is devoted to original research in the fields of mathematics and mathematical physics. The aim of the journal is to provide a platform by which new ideas can be discussed among researchers from diverse fields in mathematics and theoretical physics. It publishes high quality research papers with a broad range of topics including algebra, analysis, topology, geometry, functional analysis, number theory, differential equations, operational research, combinatorics, theoretical statistics and probability, theoretical computer science and logic, physical combinatorics, physical asymptotics, soliton theory and computational methods.

AJMP focuses mainly on the original research articles, but survey articles and short notes are also welcome.
AJMP operates a single-blind peer review policy. All submissions are preliminarily assessed for editorial suitability by the editorial office ahead of formal peer review.

Journal Homepage Image

Vol 2, No 1 (2018)

Table of Contents

Some Coupled Fixed Point Results in Discolated Quasi-b-Metric Spaces for Rational Type Contraction Mappings
Zeid Al Muhiameed, M. Bousselsal, Z. Mostefaoui
pp. 1-5
Full-Text PDF

Secure Quantum Key Distribution Based on a Special Deutsch-Jozsa Algorithm
Koji Nagata, Tadao Nakamura, Han Geurdes, Josep Batle, Soliman Abdalla, Ahmed Farouk
pp. 6-13
Full-Text PDF

A New Generalization for Jacobsthal and Jacobsthal Lucas Sequences
S. Uygun
pp. 14-21
Full-Text PDF

Some Generalized Separation Axioms of Double Topological Spaces
A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, S. Hussien
pp. 22-28
Full-Text PDF

Kochen-Specker Theorem and the Two Quantum Measurement Theories
Koji Nagata, Tadao Nakamura, Han Geurdes, Josep Batle, Soliman Abdalla, Ahmed Farouk
pp. 29-36
Full-Text PDF

ISSN: 2308-3131